MathSciNet Relay Station
MathSciNet bibliographic data
MR1796962 (2002g:60123) 60J65 (60K35 82B41 82B43)
Lawler, Gregory F.; Werner, Wendelin Universality for conformally invariant intersection exponents. J. Eur. Math. Soc. (JEMS) 2 (2000), no. 4, 291–328.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement